MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0987-7053(05)80156-x

Медицинская библиотека · Neurophysiologie clinique = Clinical neurophysiology · 1990

[Prolonged confusion syndrome in the course of cyclosporine treatment: a state of confusion?].

Delpont E, Thomas P, Gugenheim J, Chichmanian R M, Mahagne M H, Suisse G, Dolisi C

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Cyclosporine is a potent immunosuppressant that is more and more widely used, particularly after organ transplantations. Many neurological side effects, including convulsions, that could be related to this drug, have been previously observed, most often with high blood concentrations. We report, for the first time, a case of prolonged confusion where a non convulsive status epilepticus may be discussed. It occurred in a 64-year-old woman, 17 days after a liver transplantation. The whole blood cyclosporine value was 230 micrograms/l (normal range: 100-200 micrograms/l) at the beginning of the status epilepticus. The cyclosporine imputability and the part of other factors that could have facilite are discussed.

Для цитирования: Delpont E, Thomas P, Gugenheim J, Chichmanian R M, Mahagne M H, Suisse G, Dolisi C. [Prolonged confusion syndrome in the course of cyclosporine treatment: a state of confusion?].. Neurophysiologie clinique = Clinical neurophysiology. 1990. DOI: 10.1016/s0987-7053(05)80156-x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.